Scientific paper - Preliminary note / Short communication
Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty

Sepčić, Juraj; Bučuk, Mira; Perković, Olivio; Šepić-Grahovac, Dubravka; Trošelj-Vukić, Biserka; Poljak, Ivica; Crnić-Martinović, Marija; Turel, Iztok; Ristić, Smiljana; Sepčić, Kristina (2010)
Cite this document...

Sepčić, J., Bučuk, M., Perković, O., Šepić Grahovac, D., Trošelj Vukić, B., Poljak, I. ... Sepčić, K. (2010). Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty. Collegium antropologicum, 34. (3), 1101-1104. Retrieved from https://urn.nsk.hr/urn:nbn:hr:184:778835

Sepčić, Juraj, et al. "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty." Collegium antropologicum, vol. 34, no. 3, 2010, pp. 1101-1104. https://urn.nsk.hr/urn:nbn:hr:184:778835

Sepčić, Juraj, Mira Bučuk, Olivio Perković, Dubravka Šepić Grahovac, Biserka Trošelj Vukić, Ivica Poljak, Marija Crnić Martinović, Iztok Turel, Smiljana Ristić and Kristina Sepčić. "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty." Collegium antropologicum 34, no. 3 (2010): 1101-1104. https://urn.nsk.hr/urn:nbn:hr:184:778835

Sepčić, J., et al. (2010) 'Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty', Collegium antropologicum, 34(3), pp. 1101-1104. Available at: https://urn.nsk.hr/urn:nbn:hr:184:778835 (Accessed 21 August 2019)

Sepčić J, Bučuk M, Perković O, Šepić Grahovac D, Trošelj Vukić B, Poljak I, and sur.. Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty. Collegium antropologicum [Internet]. 2010 October 01 [cited 2019 August 21];34(3):1101-1104. Available at: https://urn.nsk.hr/urn:nbn:hr:184:778835

J. Sepčić, et al., "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty", Collegium antropologicum, vol. 34, no. 3, pp. 1101-1104, October 2010. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:184:778835. [Accessed: 21 August 2019]